Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Compactness in $ L\sp 2$ and the Fourier transform

Author: Robert L. Pego
Journal: Proc. Amer. Math. Soc. 95 (1985), 252-254
MSC: Primary 42A38; Secondary 43A15
MathSciNet review: 801333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Riesz-Tamarkin compactness theorem in $ {L^p}({{\mathbf{R}}^n})$ employs notions of $ {L^p}$-equicontinuity and uniform $ {L^p}$-decay at $ \infty $. When $ 1 \leqslant p \leqslant 2$, we show that these notions correspond under the Fourier transform, and establish new necessary and sufficient criteria for compactness in $ {L^2}({{\mathbf{R}}^n})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A38, 43A15

Retrieve articles in all journals with MSC: 42A38, 43A15

Additional Information

PII: S 0002-9939(1985)0801333-9
Keywords: Compactness, Fourier transform, $ {L^p}$, $ {L^2}$, $ {L^p}$-equicontinuity
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia